MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SYSTEM; GLENOSPHERE - SMALL-R

LIMACORPORATE S.P.A SMR SYSTEM; GLENOSPHERE - SMALL-R
Model Number 1374.09.105
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2018: routine post op x-rays revealed a subluxed humeral prosthesis.The glenosphere was upsized to a 40 mm glenosphere.During this revision surgery, the following devices were explanted: smr rev.Liner retentive +6 mm code 136150020, lot 15at1h5.Smr glenosphere ø36mm small-r code 137409105, lot 1713817.The previous surgery was carried out on (b)(6) 2018 and it was a revision surgery (registered as complaint 153/23, not reported to fda as the the involved product is not marketed in the us).The complaint source reported poor muscle control after cement spacer for several months and instability with the 36 mm long retentive liner.This event occurred in the united kingdom.Note: the product code 136150020 is not marketed in the us.
 
Additional Manufacturer Narrative
By the check of the device history records, no pre existing anomaly that could have contributed to the reported complaint was detected on the involved lot numbers (15at1h5, 1713817).We will submit a final report after the final investigation.
 
Additional Manufacturer Narrative
By the check of the device history records, no pre-existing anomalies was detected on the pieces manufactured with the involved lot numbers (15at1h5, 1713817).According to the pms data at least (b)(4) pieces smr glenosphere ø36mm small-r manufactured with lot 1713817 have been implanted and this is the only complaint received on this lot number.According to the pms data at least (b)(4) pieces smr rev.Liner retentive +6 mm manufactured with lot 15at1h5 have been implanted and this is the only complaint received on this lot number.The explanted devices were not returned to limacorporate for further investigation.Limacorporate received only pre-operative x-rays of revision surgery.The available information and x-rays have been evaluated by a medical consultant.Following, the medical consultant comments: "there must have been some sort of infection, that led to the revision which was treated by removal and cement spacer implantation.The following surgeries show a reduced bone stock at the proximal humerus with reduced parts of the metaphysis.This may have led to reduced compression strength to the revision implant that then led to dislocation.Anyway, there are no signs of implant-related problems that led to the revisions.".Based on the available information, we cannot determine with certainty the root cause of the event.Considering that: · the check of the device history records revealed no pre-existing anomalies in the involved lot numbers · the explanted devices were not returned to limacorporate for further investigation · according to the medical consultant, the reduced bone stock in the proximal humerus may have weakened the implant's compression strength, leading to dislocation, with no signs of implant-related issues.We may conclude that the event is not product related.Pms data: according to limacorporate pms data the revision rate of smr reverse due to dislocation/luxation is nearly (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.This is the final mdr report.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2018: routine post op x-rays revealed a subluxed humeral prosthesis.The glenosphere was upsized to a 40 mm glenosphere.During this revision surgery, the following devices were explanted: - smr rev.Liner retentive +6 mm code 136150020, lot 15at1h5.- smr glenosphere ø36mm small-r code 137409105, lot 1713817.The previous surgery was carried out on (b)(6) 2018 and it was a revision surgery.(registered as complaint 153/23, not reported to fda as the involved product is not marketed in the us).The complaint source reported poor muscle control after cement spacer for several months and instability with the 36 mm long retentive liner.This event occurred in the united kingdom.Note: the product code 136150020 is not marketed in the us.

Brand Name
SMR SYSTEM
Common Device Name
GLENOSPHERE - SMALL-R
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, 33038
MDR Report Key16945189
Report Number3008021110-2023-00052
Device Sequence Number2189229
Product Code PHX
UDI-Device Identifier08033390272216
UDI-Public08033390272216
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.09.105
Device Catalogue Number1374.09.105
Device Lot Number1713817
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown